Journal article icon

Journal article

Interaction of two modulational instabilities in a semiconductor resonator.

Abstract:

The interaction of two neighboring modulational instabilities in a coherently driven semiconductor cavity is investigated. First, an asymptotic reduction of the general equations is performed in the limit of a nearly vertical input-output characteristic. Next, a normal form is derived in the limit where the two instabilities are close to one other. An infinity of branches of periodic solutions are found to emerge from the unstable portion of the homogeneous branch. These branches have a nontr...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.68.015201

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Physical review. E, Statistical, nonlinear, and soft matter physics
Volume:
68
Issue:
1 Pt 2
Pages:
015201
Publication date:
2003-07-05
DOI:
EISSN:
1550-2376
ISSN:
1539-3755
URN:
uuid:f13171ef-2ce2-4ea1-8b67-20dcb48d9d47
Source identifiers:
14491
Local pid:
pubs:14491
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP